# SDR SWAA2024061485702

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE ''Z CHANNEL'' AROUND HOLES GAS EVIDENCE CORROSION BETWEEN STA 500B TO STA 500C ; WL 155.5; RBL-21.<[01] REMOVED AND REPLACED FWD CARGO Z CHANNEL AT RT SIDE STA 500B TO 500C PER SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION STEP 1;[03] ALL TASK STEPS C/W
